MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSOMY
Model Number VXAK0005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.Dhr review was completed for the lot in question, and it was confirmed that all devices met relevant requirements prior to release.
 
Event or Problem Description
A pericardial effusion was noted that lead to surgical intervention where versacross connect laac access solution was used.The physician had difficulty visualizing the versacross connect laac access solution during the first and second attempt to cross the septum.Transseptal puncture was confirmed successful on the third attempt.After implanting the watchman device in the left atrial appendage, a final sweep was conducted, and a 2 cm sized effusion was noted in the right ventricle.Pericardiocentesis was performed.The patient remained in the icu and was discharged the next day.As a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report for the versacross rf wire which is part of the versacross connect laac access solution.A separate problem report has been submitted for versacross connect transseptal dilator which is part of the versacross connect laac access solution with the report number 3019751610-2023-00010.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
5959 trans-canada highway
montreal, quebec H4T 1-A1
CA   H4T 1A1
MDR Report Key16237548
Report Number3019751610-2023-00011
Device Sequence Number6405922
Product Code DXF
UDI-Device Identifier00685447012580
UDI-Public(01)00685447012580(17)250408(10)VMFC140722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model NumberVXAK0005
Device Lot NumberVMFC140722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown